# SDR CALA2025051604724

- Difficulty date: May 10, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 92,877 hours, 37,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FR69-70 LH SHEAR PLATE HAS CORROSION ON UPPER SURFACE.  REMOVED AND REPLACED LH FR 69-70 SHEAR PLATE IAW A320 SRM 51-42- 11/001.
